# SDR DL757100572

- Difficulty date: January 26, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 62,849 hours, 29,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 340-365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE BETWEEN STA 340 AND 365 BL-0 HAS CORROSION UPPER TO LWR SIDES / REPLACED FLOOR SUPPORT ANGLE AT SAT SAA REF NON ROUTINE CARD 148195
